# SDR ASAA2020010631787

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 17,618 hours, 5,669 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT FMC FAILED MOMENTARILY, GOT VTK DISPLAYED ON ND. RETURNED TO NORMAL IN ABOUT ONE MINUTE. WE NEVER TOOK ACTION, IT CAME BACK TO NORMAL ON IT'S OWN. GROUNDED - YES. SYSTEM HAS RESET, MOMENTARY FAULT, GROUND FUNCTIONAL TEST FOR THIS ETOPS SYSTEM IS GOOD IAW B737-900 AMM 34-61-00-730-801.
